Moduli spaces of polarized symplectic O'Grady varieties and Borcherds products

V A Gritsenko, K Hulek, Gregory K Sankaran

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We study moduli spaces of O'Grady's ten-dimensional irreducible symplectic manifolds. These moduli spaces are covers of modular varieties of dimension 21, namely quotients of hermitian symmetric domains by a suitable arithmetic group. The interesting and new aspect of this case is that the group in question is strictly bigger than the stable orthogonal group. This makes it different from both the K3 and the K3[n] case, which are of dimension 19 and 20 respectively.
Original languageEnglish
Pages (from-to)61-85
Number of pages25
JournalThe Journal of Differential Geometry
Volume88
Issue number1
Publication statusPublished - May 2011

Fingerprint Dive into the research topics of 'Moduli spaces of polarized symplectic O'Grady varieties and Borcherds products'. Together they form a unique fingerprint.

Cite this